Everyone can have different side effects from any and all medications.
Sleep disturbances and stomach aches are ususally on most medication side affect lists in the category with that particular medication. You can find the Drug Information Leaflet online.
I have several sleep disorders, fibromyalgia, arthritis, cervical nerve root impingement, and another slew of things and it takes a lot of trial and error with medications to find the right one.
I would call the prescribing doctor. There are many other options. It really depends on what your diagnosis is, and what the Cymbalta is supposed to do for you, as it is used for treatment of more that one thing.
I do know from personal experience that some medications can cause stomach and GI issues.
Don't wait - call the doctor and discuss the pain with them.
hello! the samething is happening to me cant sleep! so now my DR. gave me ambien but i been on cymbalta for almost 2 years! and another thing happen to me went from 120 pounds to153 pounds so be carefull talk to ur DR. and ur stomach will get better! my did and i lost the pounds to!! it just takes time... bella2009 take care...
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2010 • 1 answer
Posted 2 Nov 2014 • 1 answer
I've started on Cymbalta 30mg for one week then 2 weeks on 60mg. I'm feeling anxious in the mornings
Posted 20 Nov 2014 • 4 answers
Posted 31 Mar 2016 • 1 answer
Posted 27 Jul 2016 • 1 answer